MAUDE Adverse Event Report: STERILMED, INC. DRILL BIT TWIST QUICK CONNECT; BIT, DRILL

STERILMED, INC. DRILL BIT TWIST QUICK CONNECT; BIT, DRILL
Model Number KOMKM166-310-19
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Exact event date is unknown, however event occurred in (b)(6) 2020.The device has not been returned for analysis, therefore no product investigation can be performed, and the customer complaint cannot be confirmed.Manufacturer's ref.No: (b)(4).
 
Event or Problem Description
It was reported that a (b)(6) male patient underwent an orthopedic procedure with a reprocessed drill bit twist quick connect and the 2.0 mm drill bit broke at approximately 1.7 mm during surgery.The broken piece was retrieved.Multiple attempts have been made to obtain clarification to this complaint.However, no further information has been made available.

Brand Name
DRILL BIT TWIST QUICK CONNECT
Common Device Name
BIT, DRILL
Manufacturer (Section D)
STERILMED, INC.
5010 cheshire parkway
ste 2
plymouth MN 55446
MDR Report Key11382154
Report Number2134070-2021-00002
Device Sequence Number11728778
Product Code HTW
UDI-Device Identifier10888551016483
UDI-Public10888551016483
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKOMKM166-310-19
Device Catalogue NumberKOMKM166-310-19
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2021
Initial Report FDA Received Date02/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Patient Age29 YR
Patient Weight78